# SDR HYIA20181003007

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- Aircraft time: 29,756 hours, 36,390 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 565410411
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 29,756 hours, 36,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS FOUND ON THE AFT SIDE OF THE LEFT NACELLE CROSSOVER BEAM (P/N: 5654104-11) THIS CRACK BEGINS AT THE UPPER INBOARD FASTENER HOLE COMMON TO THE TURBOCHARGER MOUNTING BRACKET, AND MEASURES APPROXIMATELY .371 INCHES LONG. THIS BEAM WILL BE REPLACED WITH A NEW BEAM.
